# SDR QXEA2020091400279

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 30,735 hours, 33,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OVERHEAD EMERGENCY EXIT LIGHT IS INOP.  REMOVED FROM SERVICE.  RELAMPED OCCUPIED PORTION OF FWD INFORMATION SIGN.  OPS CHECK GOOD, A/C OK FOR RETURN TO SERVICE.  AIRCRAFT RETURNED TO SERVICE.
